| Catalog Number |
0250070530 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the device broke during procedure.Please note the device broke outside patient.
Event or Problem Description
Additional Manufacturer Narrative
Alleged failure: it was reported by the customer that the connection port where the suction cannula attaches had snapped off.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be excessive force during set up or use.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.